# SDR FDEA201407161827

- Difficulty date: July 16, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDERLAP SEAM AT STRINGER 14R FROM BS 781 TO 800 & ON BUTT STRAP SURFACE INSIDE BUTT JOINT AT BS 781.  REQUIRING ADDITIONAL STRIPPING FROM BS 781 TO 900.  ACCOMPLISHED EA F-5330-T0309546 FUSELAGE PLATES & SKINS LOWER SKIN PANEL CORROSION REPAIR AT LAP JOINT STATION 781 TO 900 STRINGER 14R.  CATEGORY B MAJOR REPAIR.
